# SDR DL76G091754

- Difficulty date: November 10, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 39,873 hours, 12,849 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI LT ENG FIRE LP 1 STATUS MSG.  UNABLE TO DISPATCH ON 120.  THEN LATER APPROVED.  T/S PER FIM SWAPPED CARDS M681 AND 682, NO HELP SWAPPED BACK, SAME SWAPPED CARDS M10224 AND M10274 NO HELP, SWAPPED BACK T SAME OUT OF TIME ATL FWD TO MCO/PLAC PER MEL 26-11-01.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
